# SDR SWIA202265268

- Difficulty date: March 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WINDSCREEN INBOARD CEILING MOUNT FITTING HOLE IS ELONGATED.     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED RH AFT WINDSCREEN I/B CEILING MOUNT FITTING. / REF SRM 51-4-08
